Systems eeconomies: K.A. Fox and D.G. Miles, eds., Ames:Iowa State University Press, 1987, 252 pages, $24.50
K. H. Kim
Mathematical Social Sciences, 1988, vol. 15, issue 1, 102-102
Date: 1988
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(88)90038-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:15:y:1988:i:1:p:102-102
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().